Affordable Access

deepdyve-link
Publisher Website

Monomial algebras defined by Lyndon words

Authors
  • Gateva-Ivanova, Tatiana
  • Fløystad, Gunnar1, 2, 3, 4
  • 1 Institute of Mathematics and Informatics
  • 2 Bulgarian Academy of Sciences
  • 3 American University in Bulgaria
  • 4 Matematisk Institutt
Type
Published Article
Journal
Journal of Algebra
Publication Date
Jan 01, 2014
Volume
403
Pages
470–496
Identifiers
DOI: 10.1007/3-540-51083-4-61
Source
Elsevier
Keywords
License
Unknown
Report this publication

Statistics

Seen <100 times